# SDR 07FDEA02901

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 53,354 hours, 8,663 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT FOUND WITH DENTS.  CARRIED OUT AS PER DAC NDT SPM REV.   13 06-  10-01.001 AND FOUND NO CRACKS ON DENTS. ALL DENT MARKS MEASURED AND FOUND WITHIN LIMIT AS PER SRM 57-10-00 FIGURE 16 VOLUME I. REWORKED AREA PROTECTED AS PER SRM 51-21-01   VOLUME   II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
